# SDR 95ZZZX6281

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Bird Strike
- Location: Airframe
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FLT 4248 - CREW REPORTED STRIKING A BIRD AT 1,000 FEET AGL.  ARCRAFT CONTINUED IN-FLIGHT AND LANDED AT DESTINATION WITHOUT FURTHER INCIDENT.  PIT MAINTENANCE INSPECTED AIRCRAFT IAW MM 5-50-00.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
